標題: On weak residual error estimation
作者: Liu, JL
交大名義發表
應用數學系
National Chiao Tung University
Department of Applied Mathematics
關鍵字: adaptivity;a posteriori error estimates;finite element;finite volume;variational problems
公開日期: 1-九月-1996
摘要: A general framework for weak residual error estimators applying to various types of boundary value problems in connection with finite element and finite volume approximations is developed. Basic ideas commonly shared by various applications in error estimation and adaptive computation are presented and illustrated. Some numerical results are given to show the effectiveness and efficiency of the estimators.
URI: http://hdl.handle.net/11536/1071
ISSN: 1064-8275
期刊: SIAM JOURNAL ON SCIENTIFIC COMPUTING
Volume: 17
Issue: 5
起始頁: 1249
結束頁: 1268
顯示於類別:期刊論文


文件中的檔案:

  1. A1996VE25600014.pdf